I know what you mean. I get so incredibly nauseated too sometimes. Nausea can be caused by low blood sugar too, which can turn into a viscious cycle of nausea, food avoidance, low blood sugar, nausea, etc., if the nausea is severe enough. Also, some of the meds we take can have nausea as a side-effect. And I think the Lupus itself can cause disruption of the gut. I use homeopathy for nausea (Nux V. and Ipec.) but there are some good anti-nausea medications available as well. Antihistamines in general usually can help reduce nausea, so even something like over-the-counter Claritin may make a difference for you. Just be sure to ask a pharmacist if there are any interactions between any over-the-counter medications and your current prescriptions before you jump in and start taking something. If you need something stronger, talk to your doctor to find out what is available by prescription for nausea.
Another thing that may help is the pregnancy/motion sickness wrist bands. These wrist bands stimulate an acupuncture point on the wrist that helps to reduce nausea naturally (no side-effects or drug interactions to worry about). Some drug stores sell the wrist bands.
I hope this helps - take care,
Gluten & Sulfite Sensitivity, Multiple Food & Inhalant & Medication Allergies, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD (Lupus?), Osteoporosis, Anemia, Very Low Lymphocyte Counts (T-Cells & B-Cells), malabsorption/malnutrition, etc.
Meds: Pulmicort, Injectable Vitamin B12, Herbs, Nutritional Supplements, Essential Oils, Homeopathy.